Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.40
pages 43-55

Equations of Turbulent Gas/Solids Flow

S. I. Kril'
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. P. Berman
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

Probabilistically-averaged differential equations describing gas/solids suspensions as a turbulent thermodynamic medium are derived. The feasibility of employing the mathematical tools of the theory of generalized function for deriving this kind of equations is demonstrated. It is shown that the formula for differentiating an integral taken over a moving volume of the suspension is invariant under transition from ordinary to generalized derivatives.


Articles with similar content:

Liquid Vibrations in Rectangular Moving Cavity with Elastic Partitions
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 3
D. A. Galitsyn, V. A. Trotsenko
Investigation of Stationary Convective Flows in a Cylindrical Domain by the Galerkin Method
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Nikolay N. Salnikov
Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko
A Uniform Correctness of a Cauchy Problem for the Wave Equation with Nonclassic Boundary Conditions
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 5
G. M. Gubreev
SELF-SIMILAR COMPRESSIBLE LAMINAR BOUNDARY LAYERS BEHIND A NORMAL SHOCK WAVE ADVANCING INTO A STATIONARY FLUID
Hybrid Methods in Engineering, Vol.1, 1999, issue 3
H. T. Nagamatsu, Z. Rusak, L. N. Myrabo, P. G. P. Toro